FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Morphological pseudo convex hull to correct handwriting baseline skew

Rocha, Anderson, Facon, Jacques, Bortolozzi, Flavio et Sabourin, Robert. 2000. « Morphological pseudo convex hull to correct handwriting baseline skew ». In Mathematical Morphology and its Applications to Image and Signal Processing (Palo Alto, CA, USA, June 26-29, 2000) Coll. « Computational Imaging and Vision », vol. 18. pp. 389-396. Springer US.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Conference proceeding
ISBN: 978-0-7923-7862-4
Editors:
EditorsORCID
Goutsias, JohnUNSPECIFIED
Vincent, LucUNSPECIFIED
Bloomberg, Dan S.UNSPECIFIED
Additional Information: International Symposium on mathematical morphology ISMM'2000
Professor:
Professor
Sabourin, Robert
Affiliation: Génie de la production automatisée
Date Deposited: 23 Dec 2014 14:54
Last Modified: 23 Dec 2014 21:33
URI: https://espace2.etsmtl.ca/id/eprint/9091

Actions (login required)

View Item View Item